RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 6, Pages 809–814 (Mi de10398)  

This article is cited in 3 scientific papers (total in 3 papers)

Integral Equations and Integral-Differential

Riesz Summability of Spectral Expansions for a Class of Integral Operators

A. P. Gurevich, A. P. Khromov

Saratov State University

Full text: PDF file (706 kB)

English version:
Differential Equations, 2001, 37:6, 849–855

Bibliographic databases:

UDC: 517.984.5
Received: 04.04.2000

Citation: A. P. Gurevich, A. P. Khromov, “Riesz Summability of Spectral Expansions for a Class of Integral Operators”, Differ. Uravn., 37:6 (2001), 809–814; Differ. Equ., 37:6 (2001), 849–855

Citation in format AMSBIB
\Bibitem{GurKhr01}
\by A.~P.~Gurevich, A.~P.~Khromov
\paper Riesz Summability of Spectral Expansions for a Class of Integral Operators
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 6
\pages 809--814
\mathnet{http://mi.mathnet.ru/de10398}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1875978}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 6
\pages 849--855
\crossref{https://doi.org/10.1023/A:1019250905942}


Linking options:
  • http://mi.mathnet.ru/eng/de10398
  • http://mi.mathnet.ru/eng/de/v37/i6/p809

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Sh. Burlutskaya, A. P. Khromov, “O skhodimosti srednikh Rissa razlozhenii po sobstvennym funktsiyam funktsionalno-differentsialnogo operatora na grafe-tsikle”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 7:1 (2007), 3–8  mathnet
    2. O. A. Koroleva, “O skhodimosti srednikh Rissa razlozhenii po sobstvennym i prisoedinennym funktsiyam integralnogo operatora s yadrom, imeyuschim skachki na lomanykh liniyakh”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:1(2) (2013), 63–67  mathnet
    3. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, J. Math. Sci. (N. Y.), 210:2 (2015), 115–134  mathnet  crossref
  • Number of views:
    This page:93
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019